Skip to Content

Taking 1000 mg naproxen.3 days in and painful legs that feel like they'rebuzzing is it safe to use?

Responses (1)

Marvell 25 Apr 2012

So has this buzzing feeling started after you started naproxen... if it has then I would suggest that you stop taking it and see your doctor.

https://www.drugs.com/sfx/naproxen-side-effects.html

cn72 25 Apr 2012

yes it has started after i began treatment with naproxen, as well as making my leg muscles hurt especially when im standing or trying to stretch my legs. I havehad a severly sprained lower back for the past 2 weeks (reason it was prescribed) could the leg sensations be purely down to that or likely to be the meds ... p.s thanks for answering

kaismama 25 Apr 2012

It could be from the back injury, but I'd call the Doctors office and check for sure.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions